# SDR SWAA2019030630362

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 47,323 hours, 28,071 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114A50204
- Part serial: 001003
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT OUTBOARD MAIN TRACK LOWER SURFACE PLATING MISSING.  R&R NR 7 SLAT PER AMM.
